# SDR USAA2013041500006

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 12,796 hours, 10,699 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2025, BOS-DCA - SLAT FAIL MESSAGE ON CLIMBOUT PASSING THROUGH 11,000 FEET.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.
